Zegerid and headaches

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jun 2009
Total Posts : 132
   Posted 2/5/2010 10:36 AM (GMT -6)   
I have read that Zegerid (prilosec) can give people some really bad headaches, migraine like.
Since I have been taking, well 1 month after i started I too have been getting headaches.
Anyone else? I doubt its the medicine, but just wanted to know if anyone else has had this problem.
Also, nexium does not work for me, Zegerid helps more.
What is an alternative to the Zegerid, thats not Nexium, but works really good?
What about apihex? or I dunno, you tell me?

Regular Member

Date Joined Jan 2010
Total Posts : 492
   Posted 2/5/2010 10:43 AM (GMT -6)   
I am sorry you are having headaches . I would check with your dr everyone is different. As far as me I took aciphex it didnt not help me at all . I switched to prevacid otc and it has been helping me. but thats me dont know if it will work for you. Check with your dr.
im dxed with  herniated discs,fibromylagia , scolosis,ddd,athritis, spinal stenosis ,gerd,gastric ulcer,gastroparesis and aslo gallbladder disease aka biliary colic.
meds:bentyl,zofran aciphex ,ambien and  trazodone.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, March 19, 2018 2:51 PM (GMT -6)
There are a total of 2,941,484 posts in 322,756 threads.
View Active Threads

Who's Online
This forum has 161159 registered members. Please welcome our newest member, Potts99.
406 Guest(s), 17 Registered Member(s) are currently online.  Details
Rainy cloud, Chad2322, Kent M., Ak123, 07kr5, Notime4lyme, Gemlin, The Dude Abides, kloz31, mpost, AnxietyKelller, Potts99, Tudpock18, Saipan Paradise, cr3ativegirl, UCer23, k07